1. Patients launch $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
Join the National PR Campaign for ME: Power to the Patient (P2tP)
Have you had enough of all the neglect and abuse of ME/CFS patients? Gabby Klein says now is the time for a National PR Campaign for ME/CFS to impress a change. Join the Patient Revolution to restore power to ME patients ...
Discuss the article on the Forums.

Insomnia Rant Me Too

Discussion in 'General Treatment' started by madietodd, Oct 26, 2012.

  1. soxfan

    soxfan Senior Member

    Messages:
    685
    Likes:
    238
    North Carolina
    I was able to get off lunesta after 6 years using Kavinace. It is a natural supplement sold through Neuroscience. You can order it from Amazon.

    I started off having to take 2 capsules at bedtime but now am down to one. I do wake up at night but fall right back to sleep. I don't wake up feeling hungover at all like I did with the Lunesta.

    The BEST thing I have done in a long time is quit taking Lunesta as it basically stopped working and when I did take it and not sleep I felt so horrible.

    I was watching Dr. Oz the other week and he had a whole program on melatonin...it is not a good thing to take on a nightly basis. If anyone can download this show from the computer I advise you to do so. It was very interesting. I have never had luck with melatonin anyway but have tried tons of other stuff....
     
  2. Sallysblooms

    Sallysblooms P.O.T.S. now SO MUCH BETTER!

    Messages:
    1,767
    Likes:
    332
    Southern USA
    I do have Kavinace just in case, but I don't have sleeping problems now thankfully. Neuroscience products are good.
     
  3. arx

    arx Senior Member

    Messages:
    532
    Likes:
    140
    Insomniaaaaaaaaaaaaaaaa!!!!!

    I'm fighting with the very belief that sleep is needed for existence now. A little body rest at night should be enough to survive the next day?
    Just started off with some B vitamins,trace minerals,and Omega3 oils. Haven't added the B12 till now. A dose of diazepam,clonazepam, warm water,relaxing music,physical activity is just not enough to make my mind and body calm. The connection between my mind and body seems to be broken.

    I've always wondered how thought processes and the underlying physical body is connected. How thought processes can change our body,ie. making more relaxed etc. But after falling sick, all those methods simply fail. What works for healthy/normal people does not work. What is supposed to relax, instead stimulates. I had started the Active B12 Protocol in May and left it in September because I could not tolerate carnitine. I've started again, and within two days of taking basic vitamins,minerals and things like ALA,Omega, it's all back again. I wonder till how long will I be able to tolerate this. Things like hypersensitivity to touch, teeth sensitivity, buzzing sensations, wired feeling,and plus the hangover effects from the benzos(even though they help to maintain some level of sanity) is really pissing me off. I've tried melatonin, chamomile,but nothing seems to work. Because of the mental symptoms, working on thought processes is also really tough,but I'm trying my best.

    I've been told by people how influential our minds are, and I've read people perceiving everything from a physical point of view. To do anything, both are needed. In fact, I think any process requires physical well being and the thought layer works over that. Physical bodies are like the hardware of this computer and our thought processes is like the softwares running. Both are dependant on each other. The cycle is a self-perpetuating one. A cause and effect theory simply does not apply in my case after I fell sick. My effort or rather non-effort(language has its limitations) to create a relaxed atmosphere is constantly interrupted by physical and mental symptoms. Working the way out through this madness is a great challenge. I wonder for how long I can bear it. How many nights I will have to sit in a chair because I can't lie down, how many insane thought processes running I will have to calm down. My efforts are now directed towards both, the physical healing(with Active B12 Protocol,some meds,physical activity,diet) and the mental( relaxation techniques, stuff similar to NLP,etc.). I wonder if I will have the strength to do this everyday for so many months. My thought processes seem so dreamy,unreal,hazy..

    It's time to go back to sitting on the couch in a blanket in this cold night, plugged into my ipod and just opening and closing my eyes,till the sun rises.....
    Just like another night..
     
  4. Crux

    Crux Senior Member

    Messages:
    583
    Likes:
    212
    USA
    Hi Arx;
    Sorry to read that you're having another bummer.
    Some supplements can cause overstimulation in some people, including ALA and Omega 3's. I had insomnia and anxiety from these. ( I had a severe buzzy-brain from cod liver oil).
    This past week, I restarted vitamin D... insomnia returned... drag.
    Some B's can hop me up, like B6 or P5P.
    So...Again, I have to proceed one by one to find the problem substance.
    It's odd because all of the afore-mentioned have been very calming for other folks.
    I hope you find the culprits!
     
  5. arx

    arx Senior Member

    Messages:
    532
    Likes:
    140
    Yea. i restarted the protocol after i had to stop because of carnitine. This time i thought i will go slowly. so i just added basic vitamins,ala,omega,and minerals in low dosage. still my body had such an extreme response. i wonder if i will have to plan and phase out the protocol again.
    The taking one by one and analyzing each step is the right method,but its so sloooooooowwwwwwwwww
    i'll make it more slower. finding the culprit is a very hard thing,with so many inter dependant processes. i,ve seen things like vit a,d,zinc also causing an extreme response once the protocol is in full swing. critical showstoppers??
    what dose of p5p do you take? i used to take pyridoxine 40mg daily. now i have p5p but don't know how much to take..
    i face the same issue..things that are supposed to calm down stimulate me instead.
     
  6. madietodd

    madietodd Senior Member

    Messages:
    2,483
    Likes:
    1,745
    East Coast, USA
    Arx, I'm sorry it's so especially rough right now. I'm not feeling so hot myself, so I'm sure I missed a lot of details.......has your sleep gotten a lot worse since going back on the active protocol? If yes, could you maybe try the other methylation protocol instead?

    I can't tolerate L-Carnitine at any dose, and even 5000mcg of perque b12 makes me nervous. I went back on hb12, 2000mcg a day.
     
  7. Crux

    Crux Senior Member

    Messages:
    583
    Likes:
    212
    USA
    Hi;

    Yes, this is such a slow process, and we can have paradoxical reactions that complicate things. Part of the problem is quantity. We may only need a small fraction of a recommended dosage. But with others, we may need much more. B12 is tough, because there is a lag time, and the start up period throws in some more confusion. Insomnia is an unfortunate start up with B12. ( But, I've found it to pass, in time).

    Another complicating factor with supplements is their acidity. Acids can be stimulating and irritating in higher quantities. I've had this problem crop up repeatedly. B6 is bonded with HCL, and P5P is also acidic. ( PH ~ 5.8)
    I no longer take it. ( Too many acidic substances have even caused shingles outbreaks, in my case).

    I'm still taking the food based B complex with no side effects. The B6 in it is 9 mg. per dosage. Sometimes I take more, but not much.

    For insomnia, I still find the Zinc to be the most effective. But I have side effects if I take more than 15 mg. daily. So, I take it in the evening about an hour before bed time. It's possible that people who have trouble with it may be taking too much, either altogether, or at one time.
     
    madietodd likes this.

See more popular forum discussions.

Share This Page